Dynamic Stability of a Pendulous Missile Suspension System

[+] Author and Article Information
V. Chobotov

Engineering Mechanics Department, Space Technology Laboratories, Inc., Los Angeles, Calif.

J. Appl. Mech 29(2), 276-282 (Jun 01, 1962) (7 pages) doi:10.1115/1.3640541 History: Received April 19, 1961; Online September 16, 2011


The stability criteria for a missile on a pendulous support are derived for the case of parametrically excited motions of the support. The suspension system is described by two linear second-order differential equations with a periodic coefficient. The analysis is carried out by means of the first method of Liapunov. The results are somewhat modified, however, to obtain greater generality without which the technique is too laborious to be useful.

Copyright © 1962 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In